RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Orlov, Igor Vladimirovich

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 22

Number of views:
This page:7549
Abstract pages:11510
Full texts:1815
References:533
Professor
Doctor of physico-mathematical sciences (2005)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:

http://www.mathnet.ru/eng/person23484
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:orlov.igor-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/264497
http://orcid.org/0000-0001-9363-2637

Publications in Math-Net.Ru
2018
1. I. V. Orlov, “Generalized Hamel basis and basis extension in convex cones and uniquely divisible semigroups”, Eurasian Math. J., 9:1 (2018),  69–82  mathnet
2. I. V. Orlov, “The Method of Lagrange Multipliers for the Class of Subsmooth Mappings”, Mat. Zametki, 103:2 (2018),  316–320  mathnet  elib; Math. Notes, 103:2 (2018), 323–327  isi  scopus
2017
3. I. V. Orlov, “Embedding of a Uniquely Divisible Abelian Semigroup In a Convex Cone”, Mat. Zametki, 102:3 (2017),  396–404  mathnet  mathscinet  elib; Math. Notes, 102:3 (2017), 361–368  isi  scopus
2016
4. I. V. Orlov, “Inverse and Implicit Function Theorems in the Class of Subsmooth Maps”, Mat. Zametki, 99:4 (2016),  631–634  mathnet  mathscinet  zmath  elib; Math. Notes, 99:4 (2016), 619–622  isi  elib  scopus
2015
5. I. V. Orlov, I. V. Baran, “Introduction to sublinear analysis – 2: symmetric case”, CMFD, 57 (2015),  108–161  mathnet; Journal of Mathematical Sciences, 225:2 (2017), 265–321
6. I. V. Orlov, S. I. Smirnova, “Invertibility of multivalued sublinear operators”, Eurasian Math. J., 6:4 (2015),  44–58  mathnet  isi
7. I. V. Orlov, A. V. Tsygankova, “Multidimensional variational functionals with subsmooth integrands”, Eurasian Math. J., 6:3 (2015),  54–75  mathnet  isi
8. I. V. Orlov, I. A. Romanenko, “Dominant integrands growth estimates and smoothness of variational functionals in Sobolev spaces”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 15:4 (2015),  422–432  mathnet  elib
2014
9. I. V. Orlov, “Introduction to sublinear analysis”, CMFD, 53 (2014),  64–132  mathnet; Journal of Mathematical Sciences, 218:4 (2016), 430–502
2013
10. I. V. Orlov, Z. I. Khalilova, “Compact subdifferentials in Banach spaces and their applications to variational functionals”, CMFD, 49 (2013),  99–131  mathnet; Journal of Mathematical Sciences, 211:4 (2015), 542–578  scopus
2012
11. I. V. Orlov, “Compact-analytical properties of variational functional in Sobolev spaces $W^{1,p}$”, Eurasian Math. J., 3:2 (2012),  94–119  mathnet  mathscinet  zmath
2010
12. I. V. Orlov, F. S. Stonyakin, “The limiting form of the Radon–Nikodym property is true for all Fréchet spaces”, CMFD, 37 (2010),  55–69  mathnet  mathscinet; Journal of Mathematical Sciences, 180:6 (2012), 731–747  scopus
13. I. V. Orlov, “Banach–Zaretsky theorem for compactly absolutely continuous mappings”, CMFD, 37 (2010),  38–54  mathnet  mathscinet; Journal of Mathematical Sciences, 180:6 (2012), 710–730  scopus
14. I. V. Orlov, “Inverse extremal problem for variational functionals”, Eurasian Math. J., 1:4 (2010),  95–115  mathnet  mathscinet  zmath
2009
15. I. V. Orlov, F. S. Stonyakin, “Compact subdifferentials: the formula of finite increments and related topics”, CMFD, 34 (2009),  121–138  mathnet  mathscinet; Journal of Mathematical Sciences, 170:2 (2010), 251–269  scopus
2008
16. I. V. Orlov, “Hilbert compacts, compact ellipsoids, and compact extrema”, CMFD, 29 (2008),  165–175  mathnet  mathscinet; Journal of Mathematical Sciences, 164:4 (2010), 637–647  scopus
2006
17. I. V. Orlov, “Principles of functional analysis in scales of spaces: Hahn–Banach theorem, Banach theorem on homomorphism, and theorems on open mapping and closed graph”, Fundam. Prikl. Mat., 12:5 (2006),  153–173  mathnet  mathscinet  zmath; J. Math. Sci., 150:6 (2008), 2563–2577  scopus
2002
18. I. V. Orlov, “Normal Decompositions of Operator Spaces over Locally Convex Spaces”, Funktsional. Anal. i Prilozhen., 36:4 (2002),  78–80  mathnet  mathscinet  zmath; Funct. Anal. Appl., 36:4 (2002), 318–320  isi  scopus
2001
19. I. V. Orlov, “Finite increments formula for mappings into inductive scales of spaces”, Mat. Fiz. Anal. Geom., 8:4 (2001),  419–439  mathnet  mathscinet  zmath
1973
20. I. V. Orlov, “Change of variables in a Lebesgue multiple integral and in an $A$-integral”, Dokl. Akad. Nauk SSSR, 210:1 (1973),  30–32  mathnet  mathscinet  zmath
21. I. V. Orlov, “Change of variables in a multiple Lebesgue integral”, Mat. Zametki, 14:1 (1973),  39–48  mathnet  mathscinet  zmath; Math. Notes, 14:1 (1973), 575–581
22. I. V. Orlov, “Change of variable in the one-dimensional Lebesgue integral”, Mat. Zametki, 13:5 (1973),  747–758  mathnet  mathscinet  zmath; Math. Notes, 13:5 (1973), 446–452

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020